MathSciNet Relay Station
MathSciNet bibliographic data
MR2646072 (2011g:35204) 35K57 (35B32 35B35 35R10 37L10 92D25)
Yan, Xiang-Ping; Li, Wan-Tong Stability of bifurcating periodic solutions in a delayed reaction-diffusion population model. Nonlinearity 23 (2010), no. 6, 1413–1431.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement